# SDR PNSA040701

- Difficulty date: July 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N8470Y
- Make and model: Piper PA-32-301
- Aircraft serial: 328206012
- Aircraft time: 9,370 hours
- Engine: Lyc IO540K1G5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Line
- Condition: Loose
- Location: Fuel Injector
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHEN POWER WAS REDUCED ENGINE FUEL PRESSURE DROPPED AND ENGINE POWER WAS PARTIALLY LOSS. AIRCRAFT RETURNED TO AIRPORT AND MAINTENANCE FOUND FUEL INJECTOR LINE HAD COME LOOSE. THIS WAS FIRST FLIGHT AFTER FUEL INJECTOR MAINTENANCE.
